# SDR DALA2016050303562

- Difficulty date: April 26, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FRAME BS 889 CORRODED BETWEEN LONGERON 29L-29R.  REPAIRED FRAME AT FS 889 BETWEEN LONGERON 29L AND 29R BY BLENDING AREA IAW SRM 53-00-00, FIG 103, REMOVED SECTION THAT WAS OUT OF LIMITS IAW SRM 53-20-07, AND INSTALLED REPAIR FILLER, CHANNELS IAW SRM 53-20-07, ALODINED FILLER AND REPAIR CHANNELS IAW DPS 900-2-4-1 NO. 2 AND DPS 900-3-6 NR 03, AND TOPCOATED AREA IAW DPS 900-3-6 NR 3.  REPAIR FILLERS AND CHANNELS WHERE HEAT TREATED.  FASTENERS WHERE INSTALLED IAW SRM 51-41-01, 51-41-02, AND 51-41-05.  L ANGLE ON FWD SIDE OF FRAME WAS REMOVED AND REINSTALLED IAW SRM 51-41-02 AND 51-41-05.
